Volume 24, issue 4 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 6, 2713–3256
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
New differential operator and noncollapsed $\mathrm{RCD}$ spaces

Shouhei Honda

Geometry & Topology 24 (2020) 2127–2148
Bibliography
1 L Ambrosio, M Colombo, S Di Marino, Sobolev spaces in metric measure spaces: reflexivity and lower semicontinuity of slope, from: "Variational methods for evolving objects" (editors L Ambrosio, Y Giga, P Rybka, Y Tonegawa), Adv. Stud. Pure Math. 67, Math. Soc. Japan (2015) 1 MR3587446
2 L Ambrosio, N Gigli, G Savaré, Calculus and heat flow in metric measure spaces and applications to spaces with Ricci bounds from below, Invent. Math. 195 (2014) 289 MR3152751
3 L Ambrosio, N Gigli, G Savaré, Metric measure spaces with Riemannian Ricci curvature bounded from below, Duke Math. J. 163 (2014) 1405 MR3205729
4 L Ambrosio, S Honda, New stability results for sequences of metric measure spaces with uniform Ricci bounds from below, from: "Measure theory in non-smooth spaces" (editor N Gigli), de Gruyter (2017) 1 MR3701735
5 L Ambrosio, S Honda, J W Portegies, D Tewodrose, Embedding of RCD(K,N) spaces in L2 via eigenfunctions, preprint (2018) arXiv:1812.03712
6 L Ambrosio, S Honda, D Tewodrose, Short-time behavior of the heat kernel and Weyl’s law on RCD(K,N) spaces, Ann. Global Anal. Geom. 53 (2018) 97 MR3746517
7 L Ambrosio, A Mondino, G Savaré, Nonlinear diffusion equations and curvature conditions in metric measure spaces, 1270, Amer. Math. Soc. (2019) MR4044464
8 R H Bamler, B Kleiner, Uniqueness and stability of Ricci flow through singularities, preprint (2017) arXiv:1709.04122
9 P Bérard, G Besson, S Gallot, Embedding Riemannian manifolds by their heat kernel, Geom. Funct. Anal. 4 (1994) 373 MR1280119
10 E Brué, D Semola, Constancy of the dimension for RCD(K,N) spaces via regularity of Lagrangian flows, Comm. Pure Appl. Math. 73 (2020) 1141 MR4156601
11 F Cavalletti, E Milman, The globalization theorem for the curvature dimension condition, preprint (2016) arXiv:1612.07623
12 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below, I, J. Differential Geom. 46 (1997) 406 MR1484888
13 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below, II, J. Differential Geom. 54 (2000) 13 MR1815410
14 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below, III, J. Differential Geom. 54 (2000) 37 MR1815411
15 T H Colding, A Naber, Sharp Hölder continuity of tangent cones for spaces with a lower Ricci curvature bound and applications, Ann. of Math. 176 (2012) 1173 MR2950772
16 G De Philippis, N Gigli, Non-collapsed spaces with Ricci curvature bounded from below, J. Éc. polytech. Math. 5 (2018) 613 MR3852263
17 G De Philippis, A Marchese, F Rindler, On a conjecture of Cheeger, from: "Measure theory in non-smooth spaces" (editor N Gigli), de Gruyter (2017) 145 MR3701738
18 M Erbar, K Kuwada, K T Sturm, On the equivalence of the entropic curvature-dimension condition and Bochner’s inequality on metric measure spaces, Invent. Math. 201 (2015) 993 MR3385639
19 N Garofalo, A Mondino, Li–Yau and Harnack type inequalities in RCD(K,N) metric measure spaces, Nonlinear Anal. 95 (2014) 721 MR3130557
20 N Gigli, The splitting theorem in non-smooth context, preprint (2013) arXiv:1302.5555
21 N Gigli, On the differential structure of metric measure spaces and applications, 1113, Amer. Math. Soc. (2015) MR3381131
22 N Gigli, Nonsmooth differential geometry : an approach tailored for spaces with Ricci curvature bounded from below, 1196, Amer. Math. Soc. (2018) MR3756920
23 N Gigli, C Mantegazza, A flow tangent to the Ricci flow via heat kernels and mass transport, Adv. Math. 250 (2014) 74 MR3122163
24 N Gigli, A Mondino, T Rajala, Euclidean spaces as weak tangents of infinitesimally Hilbertian metric measure spaces with Ricci curvature bounded below, J. Reine Angew. Math. 705 (2015) 233 MR3377394
25 N Gigli, E Pasqualetto, Behaviour of the reference measure on RCD spaces under charts, preprint (2016) arXiv:1607.05188
26 P Hajłasz, P Koskela, Sobolev met Poincaré, 688, Amer. Math. Soc. (2000) MR1683160
27 B X Han, Ricci tensor on RCD(K,N) spaces, J. Geom. Anal. 28 (2018) 1295 MR3790501
28 B X Han, Conformal transformation on metric measure spaces, Potential Anal. 51 (2019) 127 MR3981445
29 B X Han, Measure rigidity of synthetic lower Ricci curvature bound on Riemannian manifolds, preprint (2019) arXiv:1902.00942
30 S Honda, Bakry-Émery conditions on almost smooth metric measure spaces, Anal. Geom. Metr. Spaces 6 (2018) 129 MR3877323
31 S Honda, I Mondello, Sphere theorems for RCD and stratified spaces, preprint (2019) arXiv:1907.03482v2
32 R Jiang, The Li–Yau inequality and heat kernels on metric measure spaces, J. Math. Pures Appl. 104 (2015) 29 MR3350719
33 R Jiang, H Li, H Zhang, Heat kernel bounds on metric measure spaces and some applications, Potential Anal. 44 (2016) 601 MR3489857
34 V Kapovitch, C Ketterer, Weakly noncollapsed RCD spaces with upper curvature bounds, Anal. Geom. Metr. Spaces 7 (2019) 197 MR4034631
35 V Kapovitch, A Mondino, On the topology and the boundary of N–dimensional RCD(K,N) spaces, preprint (2019) arXiv:1907.02614v2
36 M Kell, A Mondino, On the volume measure of non-smooth spaces with Ricci curvature bounded below, Ann. Sc. Norm. Super. Pisa Cl. Sci. 18 (2018) 593 MR3801291
37 Y Kitabeppu, A Bishop-type inequality on metric measure spaces with Ricci curvature bounded below, Proc. Amer. Math. Soc. 145 (2017) 3137 MR3637960
38 B Kleiner, J Lott, Singular Ricci flows, I, Acta Math. 219 (2017) 65 MR3765659
39 B Kleiner, J Lott, Singular Ricci flows, II, from: "Geometric analysis" (editors J Chen, P Lu, Z Lu, Z Zhang), Progr. Math. 333, Birkhäuser (2020) 137
40 J Lott, C Villani, Ricci curvature for metric-measure spaces via optimal transport, Ann. of Math. 169 (2009) 903 MR2480619
41 A Mondino, A Naber, Structure theory of metric measure spaces with lower Ricci curvature bounds, J. Eur. Math. Soc. 21 (2019) 1809 MR3945743
42 T Rajala, Local Poincaré inequalities from stable curvature conditions on metric spaces, Calc. Var. Partial Differential Equations 44 (2012) 477 MR2915330
43 M K von Renesse, On local Poincaré via transportation, Math. Z. 259 (2008) 21 MR2375612
44 K T Sturm, Analysis on local Dirichlet spaces, II : Upper Gaussian estimates for the fundamental solutions of parabolic equations, Osaka J. Math. 32 (1995) 275 MR1355744
45 K T Sturm, Analysis on local Dirichlet spaces, III : The parabolic Harnack inequality, J. Math. Pures Appl. 75 (1996) 273 MR1387522
46 K T Sturm, On the geometry of metric measure spaces, I, Acta Math. 196 (2006) 65 MR2237206
47 K T Sturm, On the geometry of metric measure spaces, II, Acta Math. 196 (2006) 133 MR2237207
48 C Villani, Optimal transport: old and new, 338, Springer (2009) MR2459454
49 N Weaver, Lipschitz algebras and derivations, II : Exterior differentiation, J. Funct. Anal. 178 (2000) 64 MR1800791